Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Preferred anisotropies of the universe

Title data

Busse, Friedrich H.:
Preferred anisotropies of the universe.
In: Physical Review D. Vol. 28 (1983) Issue 6 . - pp. 1248-1250.
ISSN 1538-4500
DOI: https://doi.org/10.1103/PhysRevD.28.1248

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: No
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 21 Jan 2021 14:10
Last Modified: 21 Jan 2021 14:10
URI: https://eref.uni-bayreuth.de/id/eprint/62271